Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sickness bug and medications
Feb 11, 2007

Please can you help?

I'm on medication for my HIV and take both Sustiva and Kivexa at 10pm every night without missing any!!!! The thing is over the Christmas period i was sick, once at 4 o'clock in the morning and again the night after at 2 o'clock in the morning - from a sickness bug (i think)!!! Will my medication be ok? really worried incase i will develop resistance because it was not in my system long enough. I've been on my meds since June 2006 and everything seems to be working well, last bloods were CD4 of 370 and an undectable viral load.

Can i just also say to all you Doctors - THANK YOU!!!!!!!

Hope to hear from you soon X

Annie UK

X

Response from Dr. Horwath

With the CD4 count and viral load you reported, your antiretroviral medications appear to be working fine. I don't know what sickness you had, but not every illness is related to HIV. Even people without HIV sometimes get viral infections or other minor illnesses.



Previous
a non interest in sex
Next
Bipolar disorder and HIV/sexual appetite response

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement